# SDR CA110125029

- Difficulty date: January 21, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Namer T6G
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cover
- Part number: 245604212000
- Condition: Missing
- Part time: 332 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED THE "IAC`S ARE NOT SYNCING PROPERLY". UNIT RETURNED  FOR SERVICE. UPON DISSASSEMBLY, IT WAS DISCOVERED THAT THE FMS/GPS COVER PLATE WAS NOT INSTALLED. UPON TEST NO ELECTRICAL ANOMALIES DETECTED WITH UNIT AND ORIGINAL FAULT COULD NOT BE DUPLICATED. COVER REPLACED AND IAC VERIFIED IN ACCORDANCE WITH CMM AND RETURNED TO SERVICE.   SERVICE DIFFICULTY REVIEW BOARD MEETING HELD BY AMO WITH MANUFACTURER (CMC). MANUFACTURER WILL VERIFY ASSEMBLY SHOP PROCEDURES TO DETERMINE EXTENT OF ESCAPE AND ANY OPERATIONAL IMPACTS.  AIRCRAFT IS A HBC T6 TRAINER OPERATED BY THE US NAVY. (TC# 20110125029)
